... but worsens the menstrual cyle? If so how well is it working and what side effects have you experienced? Currently also taking large doages of Lamitcal, topamax and tegretol?
I know this was posted a long time ago... but maybe you will still see this. I am taking tegretol and topomax and tried depo for a while. The only effect depo had on me personally was weight gain and moodiness. I don't have severe seizures- mostly auras during the day and seizures at night (long explanation required), however I did not see any pros to depo so I stopped taking the shots. Good luck!
Thank you for your response. After one injection my daughter found her seizures increased dramatically. We did not continue with it. She had used a generic form of depro. After a while the seizures lessened again but still far more than she had daily before the injection. Yes she does find her mental cycle causes an increase of seizures close to her period. Is the injection responsible for the increase in overall seizures? Can't prove it. Could be coincidence but wish she hadn't tried it.
- Depo-Provera Drug Information
- Provera Drug Information
- Tegretol Drug Information
- Topamax Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2011 • 1 answer
Posted 13 Aug 2011 • 3 answers
Posted 25 Dec 2011 • 5 answers
Posted 14 Dec 2015 • 4 answers
Posted 8 Apr 2017 • 0 answers